# SDR C2XA06SH062

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 12,432 hours, 12,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500428401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM FLANGE WAS FOUND TO BE CORRODED BETWEEN FRAMES 23 TO 32.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A FILLER REPAIR IAW EMB 135 SRM 53-00-10, ITEM 3 FIG 202.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
